# SDR QMLA2023120220112

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 10,295 hours, 27,276 cycles
- Engine: Allsn 250C47B
- Engine time: 4,661 hours, 10,897 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FUEL ODOR IN REAR CABIN. I INSPECTED FUEL BOOST PUMP COVERS AND CAVITY DRAINS NO LEAKS NOTED. INSPECTED ALL FUEL LINES INCLUDING VENT LINES IN AFT BAGGAGE AREA LO LEAKS OR DEFECTS NOTED. HAD PILOT RUN ENGINE AT 100% AND INSPECTED ALL FUEL LINES IN ENGINE COMPARTMENT NO LEAKS OR DEFECTS NOTED. FLEW WITH CREW AND MYSELF FOR 1 HOUR AND POSSIBLE FUEL SMELL NOTED ON LIFT OFF AND DURING BANK TURN. TOUCHED DOWN IN NEEDLES, CALIFORNIA AND INSPECTED BOOST PUMP COVERS AND ENGINE COMPARTMENT, NO LEAKS OR DEFECTS NOTE. RETURNED TO BASE IN KINGMAN, ARIZONA. SUSPECTED FUEL CAP AS ANOTHER TECH REPORTED FUEL CAP ISSUE. CAP WAS SECURE AND CLEANED SEAL WITH ALCHOHOL, AS SEAL WAS NOTED TO HAVE A DISCOLORATION. RETURNED AIRCRAT TO SERVICE AND AFTER SEVERAL FLIGHTS NO REPORTS OF ANY FUEL SMELL.
